MAUDE Adverse Event Report: BECTON DICKINSON, S.A. POSIFLUSH; SALINE VASCULAR ACCESS FLUSH

BECTON DICKINSON, S.A. POSIFLUSH; SALINE VASCULAR ACCESS FLUSH
Catalog Number 306546
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Verbatim: bedside report and ivf [intravenous fluid] rates being verified.Leaking fluid noted from medication line filter that is attached to picc [peripherally inserted central catheter].Liquid noted at site of filter, soaked label on the line and droplets noted along med line.Nothing infusing via med line at this time.Medication line had been changed the previous shift.Additional information 03-november-2025: 1, in the medsun form, the date of event is mentioned as "sep-2025".Can you please provide an exact date of event in this format mm-dd-yyyy? 09/24/2025.2.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.Na.3.Could you please confirm where the leakage occured? the leakage happened in the posiflush syringe? near site of filter.
 
Additional Manufacturer Narrative
Additional information: (h) attached medsun investigation results: after dhr record review for final product and moulding batches, it can be determined that there were no issues documented related to the reported complaint.Therefore, it has not been found any specific circumstances, from manufacturing process, that could explain the described complaint.Since there are not defective samples available, twenty (20) syringes from the retained samples from the same batch have been tested for leakage (att.A).No leakage past stopper neither in the syringe tip has been detected.Defect cannot be confirmed.
 
Event or Problem Description
No additional information.

Brand Name
POSIFLUSH
Common Device Name
SALINE VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23550836
Report Number3002682307-2025-00129
Device Sequence Number9718651
Product Code NGT
UDI-Device Identifier00382903065462
UDI-Public(01)00382903065462(17)280229(10)5065644
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K003553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306546
Device Lot Number5065644
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer12/15/2025
05/14/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/16/2025
05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age2 MO
Patient SexMale
Patient Weight3 KG